# SDR YENA2024041600603

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON WING LEADING EDGE SKIN LOCATED BTW RIB 23 AND RIB 22 AT LH WING;  LEADING EDGE SKIN PANEL LOCATED BTW RIB 22 AND RIB 27 ON LH WING WAS REPLACED PER EMB190 SRM 51-42-02.SRM51-41-02 AND SRM 51-43-02.
